Every time I insert it 2-3 times, I shoot it. This situation occurs at the beginning. The erection hardness is not very good. It has appeared in recent 3 years. I have a long history of masturbation and have a full foreskin, but I can open it normally after erection. Can I eat dapoxetine hydrochloride in this situation? Does this conflict with antihypertensive drugs?
If there are some drugs related to premature ejaculation, such as DAPA, it can be taken by men. There is no conflict between these drugs and lipid-lowering drugs. They can be taken at the same time, but it is OK to stagger the taking time as far as possible. It is relatively safe to take such drugs when you are in good health.
Drugs have no conflict effect, but in order not to affect the effect of drugs, it is generally more appropriate to be separated from lipid-lowering drugs for more than two hours. In this way, there will be little conflict effect. If the foreskin is too long, it needs to be circumcised, and frequent masturbation should be avoided at the same time.
These impotence drugs do not conflict. Hypertension and hyperlipidemia drugs can cause male erectile dysfunction, such as phentolamine mesylate, terazosin, prazosin, bunazosin, doxazosin, tolazolin and urapidil hydrochloride, which can lead to impotence symptoms. Impotence drugs can be taken under the guidance of doctors.